# SDR FDEA201410083017

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING PANEL ARC0274-508 DELAMINATION ON LOWER SIDE.  REPAIRED DELAMINATION IAW SRM 51-71-00 VOL. II & PAINT IAW SRM 51-21-02 VOL II.
